# SDR MWEA98642

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 591216611N
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AND LEFT LOWER AFT SKINS ON CANOE FAIRING CHAFED BEYOND LIMITS.  MTC REMOVED AND REPLACED SKIN.
